University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The long-time behaviour of the thermoconvective flow in a porous medium

Efendiev, MA, Fuhrmann, J and Zelik, SV (2004) The long-time behaviour of the thermoconvective flow in a porous medium MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 27 (8). pp. 907-930.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Efendiev, MAUNSPECIFIEDUNSPECIFIED
Fuhrmann, JUNSPECIFIEDUNSPECIFIED
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 25 May 2004
Identification Number : https://doi.org/10.1002/mma.478
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, equations of coupled heat and fluid flow in a porous medium, Boussinesq approximation, global attractor, upper and lower bounds, Rayleigh number, Hausdorff and fractal dimension, finite volumes, numerical solution, CONVECTION
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833099

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800